# SDR TAOA079502

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Malfunctioned
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WILL NOT SHUT OFF.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.  OPS CHECKED OK.  (M)
